# SDR DALA2021052802962

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 A.A. DAMAGES ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP, SECTION 04 WERE FOUND AS FOLLOW; HOLE #1 CORROSION AND SCRATCHES ON SKIN AND FITTING AT 5 OCLOCK POSITION, HOLE #2 CORROSION AND SCRATCHES ON SKIN AND FITTING AT 9 OCLOCK POSITION, HOLE #3 CORROSION AND SCRATCHES ON SKIN AND FITTING AT 7 OCLOCK POSITION, HOLE #4 CORROSION AND SCRATCHES ON FITTING AT 9 OCLOCK POSITION, HOLE #5 CORROSION AND SCRATCHES ON SKIN AND FITTING AT 3 OCLOCK POSITION, HOLE #6 CORROSION AND SCRATCHES ON FITTING AT 10 OCLOCK POSITION, HOLE #7 CORROSION AND SCRATCHES ON SKIN AT 3 OCLOCK POSITION, HOLE #8 SCRATCHES AND CORROSION ON FITTING AT 8 OCLOCK POSITION, HOLE #9 SCRATCHES AND CORROSION ON SKIN AT 5 OCLOCK POSITION, HOLE #10 SCRATCHES AND CORROSION ON SKIN AT 4 OCLOCK POSITION, PER CARD. CORRECTIVE ACTION: SUMMARY: OF NRC 00240 HOLES (SCRATCHES AND CORROSION) AT LH ENG DRAGS FTGS WERE REPAIRED WITH SFAR 88CDCCL REQUIREMENTS PER ER/A 591852-14AD REV. ORIGINAL. SECTION I:PERMANENT REPAIR AND ETI-57-21-229 REV. 3. (1822032)
